Analysis of a three-dimensional point pattern with replication.

Baddeley, A. J. and Moyeed, R. A. and Howard, C. V. and Boyde, A. (1993) Analysis of a three-dimensional point pattern with replication. Journal of the Royal Statistical Society: Series C (Applied Statistics), 42 (4). pp. 641-668. ISSN 0035-9254

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Royal Statistical Society: Series C (Applied Statistics)
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19621
Deposited By:
Deposited On:
12 Nov 2008 14:45
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Sep 2020 00:28